# SDR SWAA991178

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100031
- Condition: Damaged
- Location: Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND RT EMERGENCY EXIT LIGHT ASSY DAMAGED AND UNSECURED.  REMOVED AND REPLACED LIGHT ASSY PER MM.
